Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Representation stability for the cohomology of the moduli space $\mathcal{M}_{g}^n$

Rita Jimenez Rolland

Algebraic & Geometric Topology 11 (2011) 3011–3041
Bibliography
1 V I Arnol’d, Certain topological invariants of algebrac functions, Trudy Moskov. Mat. Obšč. 21 (1970) 27 MR0274462
2 J S Birman, On braid groups, Comm. Pure Appl. Math. 22 (1969) 41 MR0234447
3 J S Birman, Braids, links, and mapping class groups, Annals of Mathematics Studies 82, Princeton University Press (1974) MR0375281
4 C F Bödigheimer, U Tillmann, Stripping and splitting decorated mapping class groups, from: "Cohomological methods in homotopy theory (Bellaterra, 1998)", Progr. Math. 196, Birkhäuser (2001) 47 MR1851247
5 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1994) MR1324339
6 T Church, Homological stability for configuration spaces of manifolds
7 T Church, B Farb, Representation theory and homological stability arXiv:1008.1368
8 B Farb, D Margalit, A Primer on Mapping Class Groups, Princeton Mathematical Series 49, Princeton University Press (2011)
9 W Fulton, J Harris, Representation theory, Graduate Texts in Mathematics 129, Springer (1991) MR1153249
10 R Hain, E Looijenga, Mapping class groups and moduli spaces of curves, from: "Algebraic geometry—Santa Cruz 1995", Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 97 MR1492535
11 E Hanbury, Homological stability of non-orientable mapping class groups with marked points, Proc. Amer. Math. Soc. 137 (2009) 385 MR2439464
12 J Harer, The second homology group of the mapping class group of an orientable surface, Invent. Math. 72 (1983) 221 MR700769
13 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. $(2)$ 121 (1985) 215 MR786348
14 J L Harer, The virtual cohomological dimension of the mapping class group of an orientable surface, Invent. Math. 84 (1986) 157 MR830043
15 J L Harer, The cohomology of the moduli space of curves, from: "Theory of moduli (Montecatini Terme, 1985)", Lecture Notes in Math. 1337, Springer (1988) 138 MR963064
16 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
17 A Hatcher, D McCullough, Finiteness of classifying spaces of relative diffeomorphism groups of 3–manifolds, Geom. Topol. 1 (1997) 91 MR1486644
18 A Hatcher, N Wahl, Stabilization for mapping class groups of 3–manifolds, Duke Math. J. 155 (2010) 205 MR2736166
19 F Kirwan, Cohomology of moduli spaces, from: "Proceedings of the International Congress of Mathematicians, Vol I (Beijing, 2002)", Higher Ed. Press (2002) 363 MR1989193
20 M Korkmaz, A I Stipsicz, The second homology groups of mapping class groups of oriented surfaces, Math. Proc. Cambridge Philos. Soc. 134 (2003) 479 MR1981213
21 S Mac Lane, Homology, Classics in Mathematics, Springer (1995) MR1344215
22 B Totaro, Configuration spaces of algebraic varieties, Topology 35 (1996) 1057 MR1404924
23 N Wahl, Homological stability for mapping class groups of surfaces arXiv:1006.4476